# SDR 99FDEA00102

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACT, ALL GEAR DOORS ON 2ND OFFICERS PNL SHOW CLOSED.  HOWEVER, GEAR HANDLE IN THE UP POSITION, THE RED INTRANSIT LIGHTS FOR THE GEAR REMAIN ILLUM.  WHEN GEAR HANDLE IN OFF, THE RED LIGHT GOES OUT.  WHEN GEAR IS PUT DOWN, ALL GREEN LIGHT ILLUM WITH THE NOSE GEAR RED INTRANSIT LIGHT ON AS WELL.  REMOVED AND REPLACED NOSE LANDING GEAR POS SWITCH PER MM 32-61-021-4.  OPER CK NORM.  OK FOR SERVICE.
